8 Publikationen

Alle markieren

[8]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2953799 OA
Dirichlet twists of GLn-automorphic L-functions and hyper-Kloosterman Dirichlet series
Van Order JM (2021)
Annales de la faculté des sciences de Toulouse. Mathématiques.
PUB | PDF
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944805
p-Adic interpolation of automorphic periods for GL2
Van Order JM (2017)
Documenta Mathematica 22: 1467-1499.
PUB | DOI
 
[6]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944804
Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms
Van Order JM (2015)
International Journal of Number Theory 12(01): 305-311.
PUB | DOI | WoS
 
[5]
2015 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2944803
On the dihedral Euler characteristics of Selmer groups of Abelian varieties
Van Order JM (2015)
In: Arithmetic and geometry. Dieulefait LV, Faltings G, Heath-Brown DR, Manin YV, Moroz BZ, Wintenberger J-P (Eds); London Mathematical Society lecture note series , 420. Cambridge: Cambridge University Press: 458-492.
PUB | DOI
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944801
ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS
Van Order JM (2012)
International Journal of Number Theory 08(04): 1005-1039.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944802
On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms
Van Order JM (2012)
Canadian Journal of Mathematics 65(2): 403-466.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944800 PUB | DOI | WoS
 
[1]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944799
Counting integral ideals in a number field
Murty MR, Van Order JM (2006)
Expositiones Mathematicae 25(1): 53-66.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2953799 OA
Dirichlet twists of GLn-automorphic L-functions and hyper-Kloosterman Dirichlet series
Van Order JM (2021)
Annales de la faculté des sciences de Toulouse. Mathématiques.
PUB | PDF
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944805
p-Adic interpolation of automorphic periods for GL2
Van Order JM (2017)
Documenta Mathematica 22: 1467-1499.
PUB | DOI
 
[6]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944804
Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms
Van Order JM (2015)
International Journal of Number Theory 12(01): 305-311.
PUB | DOI | WoS
 
[5]
2015 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2944803
On the dihedral Euler characteristics of Selmer groups of Abelian varieties
Van Order JM (2015)
In: Arithmetic and geometry. Dieulefait LV, Faltings G, Heath-Brown DR, Manin YV, Moroz BZ, Wintenberger J-P (Eds); London Mathematical Society lecture note series , 420. Cambridge: Cambridge University Press: 458-492.
PUB | DOI
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944801
ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS
Van Order JM (2012)
International Journal of Number Theory 08(04): 1005-1039.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944802
On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms
Van Order JM (2012)
Canadian Journal of Mathematics 65(2): 403-466.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944800 PUB | DOI | WoS
 
[1]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944799
Counting integral ideals in a number field
Murty MR, Van Order JM (2006)
Expositiones Mathematicae 25(1): 53-66.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung